# SDR RAIA201801170002

- Difficulty date: January 17, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 38,835 hours, 22,981 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Indicator
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION INDICATION SHOWING DASHES. R & R THE CPAM, OPS AND LEAK CHECKED GOOD.
